ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Remark on Control of Partially Observed Markov Chains

Borkar, Vivek S (1991) A Remark on Control of Partially Observed Markov Chains. In: Annals of Operations Research, 29 (1). pp. 429-438.

[img] PDF
borkar.pdf
Restricted to Registered users only

Download (441Kb) | Request a copy

Abstract

A new state variable is introduced for the problem of controlling a Markov chain under partial observations, which, under a suitably altered probability measure, has a simple evolution.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Controlled Markov chains;Unnormalized law;Dynamic programming;Change of measure;Partial observations
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 02 Apr 2007
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8547

Actions (login required)

View Item View Item